MAUDE Adverse Event Report: MICROVENTION, INC LVIS JR.; INTRALUMINAL SUPPORT DEVICE

MICROVENTION, INC LVIS JR.; INTRALUMINAL SUPPORT DEVICE
Model Number 172516-LVISJ-C-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-relatedissues relevant to the complaint that occurred during manufacturing of the device.The reported complaint is unconfirmed as the stent was able to fully open upon deployment during the investigation.The distortion of the proximal long loops is consistent with the stent being retrieved from the vessel with a snare during the procedure.The distal long loops were damaged while loading the stent during the investigation.
 
Event or Problem Description
It was reported that after deploying the lvis jr.Stent, the back half of the stent leading to the proximal end did not open and appeared flattened out.The stent was removed with a snare.There was no reported patient injury.

Brand Name
LVIS JR.
Common Device Name
INTRALUMINAL SUPPORT DEVICE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
MDR Report Key12662138
Report Number2032493-2021-00415
Device Sequence Number4852914
Product Code QCA
UDI-Device Identifier00842429100837
UDI-Public(01)00842429100837(11)201021(17)230930(10)20102155F
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number172516-LVISJ-C-PMA
Device Catalogue Number172516-LVISJ
Device Lot Number20102155F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR